# SDR RAIA950816

- Difficulty date: August 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N875JX
- Make and model: Bag JETSTM3201
- Aircraft serial: 875
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: AH54450
- Condition: Req'D Service
- Location: Lt/Rt Mlg
- Part time: 2,864 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STL - FLT NR 7036 - BRAKES WEAK AT HIGH SPEED PEDAL FIRM BUT BRAKES APPEAR WEAK.  MAINTENANCE INSPECTED BRAKES AND BLED BOTH BRAKES.  TAXI CHECK GOOD.  (M)
